# SDR FDEA201204021251

- Difficulty date: April 2, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 25 BETWEEN BS 1320 -1340 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL VII, PG 104. REMOVED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK IAW SRM 51-10-02 AND 53-60-52, FIG 1, DETAIL II PG 4.   INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR
